Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2020

THE COEFFICIENT ESTIMATES FOR A CLASS DEFINED BY HOHLOV OPERATOR USING CONIC DOMAINS

MURAT ÇAĞLAR, Palpandy Gurusamy, Halit Orhan

TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS Cilt 11 · Sayı 2 · ss. 157–172 · 01.01.2020

Özet

Exploiting this article, we provide the coefficient estimate with m-th root transform for a class defined by Hohlov operator using quasi-subordination for conic domains. The authors sincerely hope this article will revive this concept and encourage the other researchers to work in this quasi subordination in the near future in the area of complex function theory.

Anahtar kelimeler

univalent Analytic functions Fekete-Szego problem FEKETE-SZEGO INEQUALITY Subordination CONVEX-FUNCTIONS SUBCLASSES quasi-subordination

Atıf için künye

ÇAĞLAR, M., Gurusamy, P., & Orhan, H. (2020). THE COEFFICIENT ESTIMATES FOR A CLASS DEFINED BY HOHLOV OPERATOR USING CONIC DOMAINS. TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, 11(2), 157–172.

BibTeX
@article{caglar2020-73100,
  author = {ÇAĞLAR, MURAT and Gurusamy, Palpandy and Orhan, Halit},
  title = {THE COEFFICIENT ESTIMATES FOR A CLASS DEFINED BY HOHLOV OPERATOR USING CONIC DOMAINS},
  journal = {TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS},
  year = {2020},
  volume = {11},
  number = {2},
  pages = {157--172},
  issn = {2076-2585},
  url = {https://akademik.atauni.edu.tr/yayinlar/73100-the-coefficient-estimates-for-a-class-defined-by-hohlov-operator-using-conic}
}